# SDR COMA0860153

- Difficulty date: March 1, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 19,603 hours, 16,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WEB WHERE IT FASTENS TO COCKPIT FLOORBOARD TOP SUPPORT ANGLE AT FS 280.00 BETWEEN LBL 9 AND RBL 9.  REPAIRED COCKPIT THRESHOLD AT FS 280 USING EA 10-5310-02103 AND REO 601R-53-11-1355.
